S. K. Mishra, M. Jaiswal, H.A. Le Thi: "Nonsmooth semi-infinite programming problem using limiting subdifferentials".

Abstract: In this paper, we establish necessary and sufficient optimality conditions for nonsmooth semi-infinite programming problem using the powerful tool of limiting subdifferentials. We also formulate Wolfe and Mond-Weir type duals for nonsmooth semi-infinite programming problem and establish weak, strong and strict converse duality theorems for semi-infinite programming problem and the corresponding dual problems.

 
Keywords: Semi-infinite programming, Nonsmooth optimization, Sufficient optimality conditions, Duality, Generalized convexity.
 
Citation: S. K. Mishra, M. Jaiswal and H.A. Le Thi, Nonsmooth semi-infinite programming problem using limiting subdifferentials, Journal of Global Optimization, 53(2), pp. 285-296, 2012.